MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET II CONSOLE; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET II CONSOLE; LAVAGE, JET
Catalog Number 66800039
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during debridement, one (1) versajet ii console displayed a red alarm light and stopped working; it seemed to be blocked.The procedure was canceled, and it remains unknown if it will be completed later in time.The patient was not injured as a consequence of this problem.
 
Additional Manufacturer Narrative
Additional information: h3, h6 (component code, type of investigation, investigation findings, investigation conclusions).Results of investigation: the device was returned for evaluation.The visual inspection revealed no issues.A functional evaluation performed on the device revealed that the system fault indicator illuminates at start up.The user interface printed circuit board was defective.A review of the production order did not reveal a manufacturing abnormality that could cause or contributed to the reported incident.A review of complaint history revealed similar events for the listed device over the previous 14 months, but no other complaints with the same serial number, as this is a unique serial device, this failure mode will be monitored for future complaints for any necessary corrective actions.A review of the risk management file revealed this failure mode/adverse event was previously identified.The anticipated risk level is still adequate.A historical review concluded that no prior escalated actions related to this part number and failure mode.A factor that could contribute to the reported event include damage from prolonged use, misuse or rough handling are likely potential factors that could contribute to the reported event.We recommend that all reusable devices be routinely inspected for wear and damage and replaced as necessary.No manufacturing, packaging, labelling, design, concerns nor adverse trend have been observed; therefore, no corrective actions are deemed necessary.Corrected data: d9 (sample returned for analysis), h6 (health effect - impact code).

Brand Name
VERSAJET II CONSOLE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19558951
Report Number8043484-2024-00062
Device Sequence Number4850687
Product Code FQH
UDI-Device Identifier00040565124759
UDI-Public00040565124759
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K143115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66800039
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown